MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of stock, it was noticed that the sterile package is damaged.There was no patient involvement.No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable as this product sterility was not breached.The initial report should be voided.
 
Event or Problem Description

Brand Name
TAPERLOC COMPLETE XR 123 FEMORAL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21123543
Report Number0001825034-2025-00096
Device Sequence Number12941306
Product Code LPH
UDI-Device Identifier00880304517165
UDI-Public(01)00880304517165(17)270316(10)6007090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-105150
Device Lot Number6007090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown